# SDR MWEA04034

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 527779306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 1307 BETWEEN LONGERON 29 LEFT AND 29 RIGHT HAS CORROSION.  CUT OUT DAMADED SECTION OF FRAME, FABRICATED 13 PLATES AND INSTALLED 16 FASTENERS, REINSTALLED FRAME TO INTERCOSTAL.
